# SDR WX0A2023102731876

- Difficulty date: October 25, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N308NV
- Make and model: Airbus A319-112
- Aircraft serial: 2450
- Aircraft time: 50,696 hours, 32,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 152456
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU 13WL FAILED CABIN EMERGENCY LIGHTING TEST / REMOVED AND REPLACED EPSU 13WL IAW AMM 33-51-38-000-001-A AND 33-51-38-400-001-A"
